Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 293, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 18, 2011, 6:12 PM EDT for Fairfield County, Ohio. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 6:12 PM EDT (22:12 UTC)
- Expired
- Jul 18, 2011, 7:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Fairfield County, OH
The radar
The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:45 PM EDT | TSTM WND DMG | 4 Nnw Lancaster, OH | NUMEROUS LARGE BRANCHES DOWN IN DUMONTVILLE. |
| Jul 18, 6:46 PM EDT | HAIL 0.88 | Baltimore, OH | PENNY TO NICKEL SIZE HAIL. |
| Jul 18, 6:57 PM EDT | TSTM WND GST 54 | Klhq Lancaster Apt, OH | RECORDED AT FAIRFIELD COUNTY AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS51 KILN 182212
SVRILN
OHC045-182300-
/O.NEW.KILN.SV.W.0293.110718T2212Z-110718T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
* UNTIL 700 PM EDT.
* AT 609 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BALTIMORE...
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...
PLEASANTVILLE...
SUGAR GROVE...
BREMEN...
IN ADDITION...THURSTON...NORTH BERNE...WEST RUSHVILLE AND RUSHVILLE
ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3965 8237 3966 8249 3960 8250 3961 8259
3972 8272 3992 8261 3990 8246 3984 8247
3984 8240 3983 8239 3975 8240 3974 8236
TIME...MOT...LOC 2211Z 295DEG 14KT 3979 8260
$$3 follow-up statements
489
WWUS51 KILN 182224
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT MON JUL 18 2011
OHC045-182300-
/O.CON.KILN.SV.W.0293.000000T0000Z-110718T2300Z/
FAIRFIELD OH-
624 PM EDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN FAIRFIELD COUNTY...
AT 618 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
PLEASANTVILLE...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
SUGAR GROVE AND BREMEN.
IN ADDITION...NORTH BERNE...WEST RUSHVILLE AND RUSHVILLE ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3965 8237 3966 8249 3960 8250 3961 8259
3972 8272 3992 8261 3990 8246 3984 8247
3984 8240 3983 8239 3975 8240 3974 8236
TIME...MOT...LOC 2224Z 295DEG 14KT 3977 8254
$$788
WWUS51 KILN 182245
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT MON JUL 18 2011
OHC045-182300-
/O.CON.KILN.SV.W.0293.000000T0000Z-110718T2300Z/
FAIRFIELD OH-
645 PM EDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL FAIRFIELD COUNTY...
AT 641 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED FOUR
MILES EAST OF LANCASTER...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
BREMEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3965 8237 3966 8249 3960 8250 3961 8259
3972 8272 3990 8261 3989 8252 3984 8247
3984 8240 3983 8239 3975 8240 3974 8236
TIME...MOT...LOC 2245Z 295DEG 14KT 3974 8244
$$
HATZOS650
WWUS51 KILN 182257
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT MON JUL 18 2011
OHC045-182307-
/O.EXP.KILN.SV.W.0293.000000T0000Z-110718T2300Z/
FAIRFIELD OH-
657 PM EDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAIRFIELD COUNTY WILL
EXPIRE AT 700 PM EDT...
A NEW SEVERE THUNDERSTORM WARNING IS NOW IN EFFECT FOR PORTIONS OF
FAIRFIELD AND HOCKING COUNTIES UNTIL 745 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3965 8237 3966 8249 3960 8250 3961 8259
3972 8272 3990 8261 3989 8252 3984 8247
3984 8240 3983 8239 3975 8240 3974 8236
TIME...MOT...LOC 2257Z 295DEG 14KT 3972 8238
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:13 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 18, 4:13 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT MON JUL 18 2011
.SYNOPSIS...
HOT AND HUMID WEATHER WILL CONTINUE TONIGHT AND TUESDAY AS A BACK
DOOR COLD FRONT MOVES SOUTH ACROSS THE REGION. THE HOT WEATHER WILL
PERSIST THROUGH THE WEEK AS A SLOW MOVING UPPER RIDGE BUILDS IN
FROM THE WEST.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WITH HEAT INDICES OVER 100...KEPT HEAT ADVISORY IN EFFECT THROUGH
9 PM. SCATTERED THUNDERSTORMS ARE DEVELOPING IN THE UNSTABLE AIRMASS
SOUTH OF A FRONT CURRENTLY OVER THE GREAT LAKES. THESE STORMS MAY
PERSIST THROUGH TONIGHT AS THE FRONT DROPS SOUTH...THOUGH SOME
DECREASE IN INTENSITY WILL OCCUR WITH LOSS OF DAYTIME HEATING.
WITH WIND VELOCITIES INCREASING SOMEWHAT...CONDITIONS ARE MORE
FAVORABLE FOR THUNDERSTORM ORGANIZATION AND PERSISTENCE...AND ANY
THUNDERSTORMS THAT DEVELOP MAY HAVE THE POTENTIAL FOR DAMAGING
STRAIGHT LINE WINDS. HEAVY RAIN COULD ALSO BE A PROBLEM IN THE
HUMID AIRMASS.
DEW POINTS IN THE LOW TO MID 70S HAVE OVERSPREAD THE AREA FROM THE
WEST NORTHWEST. THESE HIGH DEW POINTS WILL KEEP TEMPERATURES FROM
FALLING BELOW 70 TONIGHT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
SCATTERED THUNDERSTORMS WILL CONTINUE ON TUESDAY AS THE FRONTAL
ZONE MOVES THROUGH. INCREASING AFTERNOON INSTABILITY MAY ALLOW
SOME CELLS TO REACH SEVERE LIMITS ESPECIALLY IN SOUTHEASTERN
COUNTIES WHERE FRONTAL CONVERGENCE WILL BE GREATER AT THAT TIME.
THE CHANCE FOR THUNDERSTORMS WILL DIMINISH TUESDAY NIGHT AS THE
FRONT WASHES OUT TO THE SOUTH.
THE WEAKENING FRONT WILL HAVE LITTLE AFFECT ON TEMPERATURES...AND
HEAT WILL LINGER WITH HIGHS IN THE LOWER 90S AND HEAT INDICES OVER
100. WENT WITH AN EXCESSIVE HEAT WARNING NOON TO 9 PM FOR
URBANIZED HAMILTON AND MONTGOMERY COUNTIES WHERE EFFECTS OF HEAT
CAN HAVE GREATER IMPACT. REST OF AREA IS UNDER A HEAT ADVISORY.
HIGH DEW POINTS WILL KEEP LOW TEMPERATURES OVER 70 AGAIN ON TUESDAY
NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
INCREASED HEAT AND HUMIDITY IS EXPECTED TO DEVELOP THIS WEEK INTO
NEXT WEEKEND. A BROAD MID/UPPER LEVEL RIDGE WILL BE CENTERED OVER
THE NATIONS MID SECTION TO BEGIN BUILDING EAST...WITH A WARM FRONT
PUSHING N THRU THE OHIO VALLEY ON WEDNESDAY. THEREFORE WL CONTINUE
SLIGHT CHC POPS OF THUNDERSTORMS ON WEDNESDAY.
THE UPPER LEVEL RIDGE TO BUILD EAST BECOMING CENTERED OVER THE OHIO
VALLEY THURSDAY INTO FRIDAY. ECMWF SOLN IS STRONGER WITH THE UPR
RIDGE OVER THE REGION...WHILE THE GFS KEEPS THE RIDGE FURTHER
SOUTH...OFFERING A CONTD THREAT FOR THUNDERSTORMS. WL FOLLOW A SOLN
CLOSER TO THE ECMWF AND ALTHOUGH AN ISOLD THUNDERSTORM IS NOT OUT OF
THE QUESTION DUE TO LACK OF SIGNIFICANT UPR SUPPORT HAVE OPTED TO
CONTINUE A DRY FCST THRU SATURDAY. THIS RIDGE WL OFFER INCREASED
HEAT WITH HIGH TEMPERATURES IN THE MID 90S. GIVEN SFC DEW POINTS IN
THE LOWER AND MIDDLE 70S..THIS WILL LKLY YIELD MAX AFTN HEAT INDICES
BTWN 100 AND 108 DEGREES UNTIL SUNDAY. WL CONTINUE TO HIGHLIGHT THIS
EXTENDED HEAT WAVE IN THE HWO PRODUCT.
THE NRN PORTION OF THE UPPER LEVEL RIDGE TO BE SUPPRESSED LATE IN
THE WEEKEND WITH AN ASSOCIATED COLD FRONT DROPPING INTO OHIO LATE
SUNDAY AND EARLY MONDAY. WILL INTRODUCE CHANCE POPS FOR THUNDERSTORMS
FOR THIS PERIOD.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
PRIMARY FORECAST CONCERN IS FOR CONVECTIVE POTENTIAL THIS
AFTERNOON...AND THEN THROUGH THE REST OF THE TAF PERIOD. THERE ARE
SCATTERED THUNDERSTORMS DEVELOPING ACROSS THE REGION...AND MORE
STORMS WILL MOVE IN FROM THE NORTH TONIGHT AHEAD OF A
SOUTHWARD-MOVING COLD FRONT. HOWEVER...THE OVERALL ORGANIZATION OF
THESE STORMS WILL BE RELATIVELY LOW. IN ADDITION...THE UNSTABLE
ATMOSPHERE IS SUPPORTIVE OF STORMS DEVELOPING AT ANY TIME AND
WITHOUT SPECIFIC LOCATIONS BEING MORE FAVORED. SO...THERE IS
SIGNIFICANT FORECAST UNCERTAINTY IN TIMING OUT THUNDERSTORMS FOR
THE TAF SITES. THE TAFS WILL ATTEMPT TO INDICATE THE OVERALL
THREAT...THAT THERE WILL BE A CHANCE OF STORMS THROUGHOUT MUCH OF
THE PERIOD.
HAVE LEFT CONDITIONS VFR OVERNIGHT...BUT IF THERE IS SOME
CLEARING...IT WOULD BE POSSIBLE FOR MVFR/IFR VISIBILITIES TO
DEVELOP. THIS IS ALSO DEPENDENT ON THE CONVECTIVE SITUATION THIS
EVENING.
OUTLOOK...CHANCE OF THUNDERSTORMS THROUGH TUESDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
HEAT ADVISORY FROM NOON TO 9 PM EDT TUESDAY FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WARNING FROM NOON TO 9 PM EDT TUESDAY FOR
OHZ061-077.
KY...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR KYZ089>100.
HEAT ADVISORY FROM NOON TO 9 PM EDT TUESDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
HEAT ADVISORY FROM NOON TO 9 PM EDT TUESDAY FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOSHazardous weather outlook, Jul 18, 2:38 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 238 PM EDT MON JUL 18 2011 OHZ026-034-035-042>046-051>056-062>065-073-074-191845- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-ROSS-HOCKING- 238 PM EDT MON JUL 18 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A FRONTAL BOUNDARY WILL DROP SOUTH INTO THE AREA LATE THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THIS FRONT. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS...ALONG WITH THE POSSIBILITY OF SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WILL ALSO BE POSSIBLE ON TUESDAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW SEVERE STORMS WILL BE POSSIBLE. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS. FOR THE REMAINDER OF THE WEEK...THE HEAT WAVE IS EXPECTED TO CONTINUE AS THE HOT AIRMASS OVER THE MIDDLE OF THE NATION BUILDS EAST INTO THE OHIO VALLEY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-070>072-078>082-088- 191845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-BUTLER-WARREN-CLINTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 238 PM EDT MON JUL 18 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A FRONTAL BOUNDARY WILL DROP SOUTH INTO THE AREA THIS EVENING AND OVERNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THIS FRONT. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS...ALONG WITH THE POSSIBILITY OF SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WILL ALSO BE POSSIBLE ON TUESDAY...AS THE FRONT MOVES SOUTH THROUGH THE REGION. SEVERE THUNDERSTORMS WILL AGAIN BE A POSSIBILITY. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS. FOR THE REMAINDER OF THE WEEK...THE HEAT WAVE IS EXPECTED TO CONTINUE AS THE HOT AIRMASS OVER THE MIDDLE OF THE NATION BUILDS EAST INTO THE OHIO VALLEY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON TUESDAY. OHZ061-077-191845- MONTGOMERY-HAMILTON- 238 PM EDT MON JUL 18 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A FRONTAL BOUNDARY WILL DROP SOUTH INTO THE AREA THIS EVENING AND OVERNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THIS FRONT. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS...ALONG WITH THE POSSIBILITY OF SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS WILL ALSO BE POSSIBLE ON TUESDAY...AS THE FRONT MOVES SOUTH THROUGH THE REGION. SEVERE THUNDERSTORMS WILL AGAIN BE A POSSIBILITY. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS. FOR THE REMAINDER OF THE WEEK...THE HEAT WAVE IS EXPECTED TO CONTINUE AS THE HOT AIRMASS OVER THE MIDDLE OF THE NATION BUILDS EAST INTO THE OHIO VALLEY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON TUESDAY.
In the hours before
Special weather statement, Jul 18, 5:31 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
531 PM EDT MON JUL 18 2011
OHZ026-182230-
HARDIN OH-
531 PM EDT MON JUL 18 2011
...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY THROUGH 630 PM
EDT...
AT 522 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ADA...
MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUNKIRK...FOREST AND
KENTON.
ALSO...HUNTERSVILLE...MCGUFFEY...DOLA...WALTON...ROUNDHEAD...
BLANCHARD...JUMBO AND PATTERSON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4082 8350 4071 8350 4070 8348 4070 8344
4066 8341 4051 8341 4050 8352 4051 8354
4053 8388 4066 8389 4082 8388 4082 8386Special weather statement, Jul 18, 5:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT MON JUL 18 2011
OHZ065-182230-
FAIRFIELD OH-
557 PM EDT MON JUL 18 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAIRFIELD COUNTY
THROUGH 630 PM EDT...
AT 554 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
RUSHVILLE...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BREMEN.
ALSO...WEST RUSHVILLE AND RUSHVILLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3968 8237 3976 8257 3992 8247 3992 8246
3984 8247 3984 8240 3983 8239 3975 8240
3975 8237 3974 8236The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 3:33 AM EDT | Excessive Heat Watch | ILN | Hamilton, Montgomery | 11 hr |
| Jul 18, 2:28 PM EDT | Excessive Heat Warning | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 6 days |
| Jul 18, 2:28 PM EDT | Heat Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 24 more | 61 hr |
| Jul 18, 5:31 PM EDT | Special Weather Statement | ILN | Hardin | 59 min |
| Jul 18, 5:57 PM EDT | Special Weather Statement | ILN | Fairfield | 33 min |
| Jul 18, 6:30 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Licking, Union | 60 min |
| Jul 18, 6:47 PM EDT | Areal Flood Advisory | ILN | Fairfield | 39 min |
| Jul 18, 6:52 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jul 18, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 37 min |
| Jul 18, 7:00 PM EDT | Special Weather Statement | ILN | Logan | 45 min |
| Jul 18, 7:08 PM EDT | Special Weather Statement | ILN | Hardin | 37 min |
| Jul 18, 7:12 PM EDT | Flash Flood Warning | ILN | Fairfield | 3 hr |
| Jul 18, 7:16 PM EDT | Special Weather Statement | ILN | Franklin, Licking | 44 min |
| Jul 18, 7:41 PM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 34 min |
| Jul 18, 7:43 PM EDT | Areal Flood Advisory | ILN | Hocking | 12 min |
| Jul 18, 7:53 PM EDT | Flash Flood Warning | ILN | Hocking | 112 min |
| Jul 18, 7:57 PM EDT | Special Weather Statement | ILN | Fairfield, Madison, Pickaway | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.